# SDR ASOA02652

- Difficulty date: December 28, 2002
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120236
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4056 - DURING GROUND INSPECTION IN ATL, THE EXTEROR RIGHT AFT EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FUSE ABOVE ROWS 7 AND 8, AND ALSO REPAIRED THE BROKEN GROUND WIRE (P/N M22759-20-9) ON THE EXTERIOR RIGHT AFT EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
